# SDR CHQA20120725232

- Difficulty date: July 25, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 26,848 hours, 21,839 cycles
- Engine: Allsn AE3007A
- Engine time: 23,420 hours, 20,864 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND IN THE AFT EDGE AT THE TOP OF THE UPPER LEFT BEARING HALF OF THE MAIN LANDING GEAR FITTING.  THE CORROSION WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-010402 REVISION A.
